MathSciNet Relay Station
MathSciNet bibliographic data
MR1605911 91B16 (39B22 91A60)
Aczél, János; Ger, Roman; Járai, Antal Solution of a functional equation arising from utility that is both separable and additive. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2923–2929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement